# SDR UPS06447885

- Difficulty date: August 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS520-528 RBL11 SEAT TRACK RT FLANGE CORROSION. CORROSION BLEND OUT 0.022 INCH X .5 INCH X 3 INCH EXCEED SRM LIMT.  M/D BS510-630 RBL11 TRACK REPLACED AND INSTALLED INCH SRM 51-10-01 PG 9 AND 51-30-02.
